Hi! My Dad had his gallblader removed 6 weeks ago, he was rushed to hospital after 5 days as water from the stomach started to leak through one of the stiches. they put some new stiches and put him on some expensive drip?(may be albumin) as I dont stay with him and he is in India he had a biopsy of the cirrosis part of the liver which he never had problem with.He is on painkiller ,antacid ,and metformin .He is now complaining that his stomach feels getting bigger and says it feels like its filling up with water and he is in pain ,He is on the diet whatever the doctors recomended. He is been to his doctors and they just send him home saying everything is fine and re adv to take antacid. could anyone help me whats actually going on with my dad he is 63 years of age.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.